WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM TI LOCKING SCR SLF-TPNG WITH T25 STARDRIVE RECESS 38MM; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Back to Search Results |
| Model Number |
412.213 |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/15/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on (b)(6) 2021, the patient underwent a hardware removal of femoral neck system.It was noted that a 5.0 locking screw cold welded to the plate.The surgeon was unable to remove the hardware the hardware was left, irrigated and closed in.There was a twenty (20) minute surgical delay noted.The procedure was not successfully completed.Patient status is unknown.This report involves one (1)5.0mm ti locking scr slf-tpng with t25 stardrive recess 38mm.This is report 1 of 2 for (b)(4).This product complaint, (b)(4), is related to (b)(4).